# SDR LR7A02122

- Difficulty date: November 20, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 43,178 hours, 19,573 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Riser
- Condition: Cracked
- Location: Fs477
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 INSPECTION PER HB0506 FOUND RH MLG BAY FWD PRESSURE BULKHEAD PANEL RISER CRACKED.  FS477, RBL60, WL190.REPAIRED PANEL IAW SRM SMP 583 FIG 53-40-10.  NR0024.
